# SDR 2025F00038

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: General aviation
- Make and model: Boeing 737-86J
- Aircraft serial: 37746
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH012021
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

QRF TO LPB FLIGHT 960 DUE TO DRIVE LIGHT GENERATOR #2 LIGHT "ON" FRM 241 010 02 AND APU LOW OIL PRESSURE LIGHT ON AUTO SHUTDOWN FRM 492 060 00
